# SDR USAA2012010300003

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE AT L2 DOOR BETWEEN FR66 TO FR68, -Y1589, -Z500.  REPLACED SILL PLATE AT L2 DOOR BETWEEN FR66 TO FR68, -Y1589, -Z500 IAW A319 SRM 51-72-11.
